# SDR DL764060082

- Difficulty date: January 28, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 16,369 hours, 5,813 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Condition: Inoperative
- Location: Rt Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CENTER RIGHT HYD PUMP SWITCH INOP.  REPLACED SWITCH PANEL.
